# SDR 98ZZZX884

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416ES
- Make and model: Cessna 182S
- Aircraft serial: 18280078
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Belt
- Condition: Frayed
- Location: Rear Lap
- Part time: 15 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR LAP BELT REEL MOUNTING BRACKETS ANGLE THE REELS OUTBOARD OTHER THAN INBOARD WHICH CAUSES THE BOLT EDGE TO WEAR AGAINST THE REEL ENCLOSURE IN NORMAL USE.  RIGHT AND LEFT BRACKETS APPEAR TO BE SWITCHED AT THE FACTORY.  RECOMMEND ALIGNING REELS AND BELTS TO NORMAL PULL-OFF ANGLE TO AVOID BELT EDGE FRAYING.
